Join the 'Lupron' group to help and get support from people like you.
We found 191 questions associated with the 'Lupron' topic.
Posted 13 Jun 2011 by • 10 answers
i stopped taking lupron depot 3.75 since March and have yet to see my period. took a pregnancy test and it was negative, so wondering how long does it take for my period to return
Posted 19 Apr 2010 by • 14 answers
and my side effects are terrible still... hot flashes, can't sleep, depression, the worse problem & scariest is the muscle/joint pain that won't go away and has worsened since my second & last shot. I was active and never any joint pain before the shot... this has caused me to ...
Posted 7 May 2012 by • 3 answers
Hi there, I'm a healthy twenty year old who's dealt with extreme uterine pain since I was nine years old. A hundred doctor visits, two laparoscopies and a cholecystectomy later, no number of doctors has any clue what the root cause of the pain is. The only relief I have ever had is ...
Posted 22 Jan 2012 by • 1 answer
On Dec. 29th, 2011 I had what I thought would be my last period for awhile. It was heavy for about 5 days. I received the Depot Lupron shot on Jan 5th. After the 5 days of my period, I contintued to spot up until January 11th. Once I quit spotting, I thought I would not have my period again until ...
Posted 19 Nov 2010 by • 6 answers
I am currently taking Lupron to treat Endometreosis and the side-effects are too severe and I am considering discontinuing treatment. I would like to know how long after I stop taking it, will I start feeling normal again?
Posted 20 Mar 2010 by • 4 answers
Posted 12 May 2014 by • 3 answers
Now waiting for periods, I hate the symptoms especially the hot flashes every now and then. Is there a possibility of getting pregnant after the period starts? Can someone please answer me?
Posted 8 Jun 2011 by • 3 answers
Hi, I got the Lupron Depot shot (11.25mg, 3-month) almost 3 weeks ago. So far I haven't seen any change with my symptoms or haven't experienced any hot flashes or anything. By the way, my endo is very mild, two spots close to my bladder, each less than 1cm. But it's very painful, and ...
Posted 1 Oct 2009 by • 1 answer
After a 2nd baby girl has come my way and a year of nursing, I am finally ready to begin treatment for ADHD again. I have had awful luck with doctors in the past that treat me with such attitude and distrust that i'm intimidated to even ask any questions about the medication. I finally found a ...
Posted 3 Sep 2012 by • 2 answers
... your system? I started the shot back in Feb 2012 which was my first shot. Again in march (2nd shot) April (3rd shot) Which I had problems after I got the shot. I missed a month after my third because I was in bed with sciatic nerve problems from where the nurse gave me the shot in my back. and ...
Posted 6 Mar 2011 by • 4 answers
Hey, I this is my 4th month on lupron. I had a 12 centimeter cyst on my right ovary which ruptured and i had to get my ovary and fallopian tube removed. I have stage 4 endometriosis and have been taking 3 percocets a day for 3 years. I have suffering from mild depression since I went to Iraq 4 ...
Posted 11 Mar 2012 by • 4 answers
I had my first injection a week ago. I have stage 4 endo and PCOS. I haven't had any hot flashes yet but I've had a headache everyday since I got the shot. Has anyone else had this problem? I had a large cyst removed from my left ovary about four months ago so my doctor recommended Lupron ...
Posted 13 May 2010 by • 3 answers
... anyone know of a support group that I can resort to?
Posted 20 Aug 2012 by • 1 answer
I'm getting my third shot of lupron tomorrow. I have numerous fibroids, cysts and endometreosis. Will be having hysterectomy in beginning of Oct. I'm having extreme mood swings and am unbearable. I will be divorced before this is over... is there anything to take to ease the mood swings ...
Posted 29 Jul 2013 by • 1 answer
Have experienced weight gain (among other side effects). Was looking for help/recomendations to increase metabolism to counter the weight gain.